Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 39, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 2, 2013, 4:03 AM EDT. It took effect at Jun 2, 2013, 10:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2013, 4:03 AM EDT (08:03 UTC)
- In effect from
- Jun 2, 2013, 10:00 AM EDT
- Expired
- Jun 2, 2013, 9:05 PM EDT
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
810 WHUS71 KCLE 020803 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 403 AM EDT SUN JUN 2 2013 LEZ145-146-021615- /O.NEW.KCLE.SC.Y.0039.130602T1400Z-130603T0100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 403 AM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS OT 15 TO 20 KNOTS WILL BECOME WEST THIS AFTERNOON. WAVES WILL BUILD TO 3 TO 5 FEET BY LATE MORNING AND CONTINUE INTO THE EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-021615- /O.NEW.KCLE.SC.Y.0039.130602T1400Z-130603T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 403 AM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 3 AM EDT MONDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE WEST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WAVES WILL BUILD TO 3 TO 5 FEET BY LATE MORNING AND CONTINUE INTO THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
3 follow-up statements
958 WHUS71 KCLE 021350 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 950 AM EDT SUN JUN 2 2013 LEZ145-146-022200- /O.CON.KCLE.SC.Y.0039.130602T1400Z-130603T0100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 950 AM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS OT 15 TO 20 KNOTS WILL BECOME WEST THIS AFTERNOON. WAVES WILL BUILD TO 3 TO 5 FEET AND THEN CONTINUE INTO THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-022200- /O.CON.KCLE.SC.Y.0039.130602T1400Z-130603T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 950 AM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE WEST THIS AFTERNOON. WAVES WILL BUILD TO 3 TO 5 FEET AND THEN CONTINUE INTO THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
988 WHUS71 KCLE 021922 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 322 PM EDT SUN JUN 2 2013 LEZ145-146-030100- /O.CON.KCLE.SC.Y.0039.000000T0000Z-130603T0100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 322 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WINDS AND WAVES: WEST WINDS 15 TO 20 KNOTS WILL BECOME NORTHWEST EARLY THIS EVENING AND THEN DIMINISH. THIS WILL ALLOW WAVES OF 3 TO 5 FEET TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-030330- /O.CON.KCLE.SC.Y.0039.000000T0000Z-130603T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 322 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE NORTHWEST THIS EVENING AND THEN BEGIN TO DIMINISH OVERNIGHT. WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THE EVENING BEFORE SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
408 WHUS71 KCLE 030105 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 905 PM EDT SUN JUN 2 2013 LEZ147>149-030215- /O.CAN.KCLE.SC.Y.0039.000000T0000Z-130603T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 905 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE NOW BELOW SMALL CRAFT CRITERIA. $$ LEZ145-146-030215- /O.EXP.KCLE.SC.Y.0039.000000T0000Z-130603T0100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 905 PM EDT SUN JUN 2 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 2, 2:28 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 2, 2:28 AM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 228 AM EDT SUN JUN 2 2013 .SYNOPSIS... A COLD FRONT WILL CROSS THE AREA SUNDAY. IN ITS WAKE HIGH PRESSURE WILL BRING COOLER AND LESS HUMID AIR TO THE REGION. THE HIGH WILL BEGIN TO SHIFT EAST WEDNESDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AREAS OF HEAVY RAIN AS EXPECTED CONTINUE TO MOVE EAST ACROSS THE EASTERN HALF OF THE FORECAST AREA THIS MORNING. HEAVY DOWNPOURS OF A HALF AN INCH OR MORE AN HOUR HAVE BEEN REPORTED WITH THE LINE OF SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL EXIT TO THE EAST OVERNIGHT. SOME OF THE THUNDERSTORMS HAVE THE POTENTIAL TO CAUSE A LITTLE WIND WITH THEM AT TIMES SO WE WILL BE MONITORING THEM THROUGH THE NIGHT. LINE OF SHOWERS OVER INDIANA MARKS THE LEADING EDGE OF THE COLD FRONT AND EXPECTING THIS ACTIVITY TO MOVE EAST INTO THE REGION THIS MORNING. TRUE COLD FRONT REMAINS BACK OVER ILLINOIS WITH THE BEST COLD AIR BEHIND IT. && .SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/... QUESTION IS HOW LONG TO LINGER ANY SHOWERS AND TS INTO SUNDAY. TRUE COLD FRONT WILL WAIT TO CROSS UNTIL THE AFTERNOON HOURS. SO MAY HAVE A FEW ISOLATED SHOWERS WITH THAT FEATURE...BUT REDUCED POPS AS WE ARE DRIER BEHIND THE EARLY MORNING PREFRONTAL TROUGH. MORE SEASONABLE HIGH TEMPS FOR THE DAY. HIGH PRESSURE WILL BRING A PERIOD OF COOLER TEMPERATURES TO THE REGION GOING INTO MID WEEK. MONDAY WILL BE THE COOLEST DAY WITH TEMPS RANGING FROM THE LOWER TO MID 60S. NIGHT LOWS WILL GET INTO THE 40S. INLAND NW PA COULD FLIRT WITH THE UPPER 30S IF WINDS LIGHTEN UP ENOUGH BY TUESDAY MORNING. MAY SEE SOME LAKE CLOUDS LINGERING SUNDAY NIGHT AND INTO MONDAY...BUT EVENTUALLY WILL SEE MOSTLY SUNNY SKIES. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... THE LONG TERM BEGINS ON WEDNESDAY WITH THE GFS AND ECMWF IN DECENT GENERAL AGREEMENT SHOWING UPPER LEVEL LOW PRESSURE OVER THE DAKOTAS. AT THE SURFACE HIGH PRESSURE WILL BE CENTERED OVER WESTERN QUEBEC AND ONTARIO WHILE LOW PRESSURE WILL BE IN MINNESOTA WITH A WARM FRONT AND DEEP MOISTURE FROM THERE INTO THE MID MISSISSIPPI VALLEY. AS THE REGION WILL BE UNDER THE INFLUENCE OF THE SURFACE HIGH TO OUR NORTH WILL KEEP WEDNESDAY DRY. 850MB TEMPS 8-10C WILL RESULT IN HIGHS IN THE 70S. THURSDAY AND FRIDAY ALL SYSTEMS SHIFT EAST WITH THE SURFACE HIGH MOVING OUT TO SEA THE UPPER LOW MOVING ACROSS THE GREAT LAKES REGION AS DOES ITS SURFACE REFLECTION. THUS WHILE TEMPS INCREASE A FEW DEGREES EACH DAY SO WILL THE CHANCE FOR SHOWERS AND THUNDERSTORMS. WITH THE INCREASING MOISTURE...BROUGHT CHANCE POPS /40-50%/ INTO THE AREA THURSDAY THROUGH FRIDAY. TRIMMED POPS BACK TO 20-30% FRIDAY NIGHT AND MAINLY DRY SATURDAY AS ANOTHER SURFACE HIGH BUILDS IN BEHIND THE SYSTEM. TEMPS GENERALLY NEAR NORMAL. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... LINE OF THUNDERSTORMS CONTINUES NEAR THE OH/PA BORDER. THERE CONTINUES TO BE SOME LOCALIZED HIGHER GUSTS OF 45 TO 50 MPH BUT THIS HAS CLEARED THE TAF SITES. OTHERWISE EXPECT THIS LINE TO CONTINUE TO MOVE EAST OF THE REGION BY 08Z. WE WILL THEN SEE IF SOME MVFR FOG OR CEILINGS CAN DEVELOP AS WE APPROACH SUNRISE. SOUTHERLY WINDS MAY KEEP THE LOWER LEVELS MIXED JUST ENOUGH TO AVOID THIS ACROSS THE ENTIRE REGION BUT WE ARE SURE THERE WILL BE POCKETS OF IT. THE COLD FRONT WILL MOVE INTO NW OHIO AROUND 15Z THEN MOVE ACROSS THE REMAINDER OF NORTHERN OHIO AND NW PA THROUGH THE AFTERNOON AND EARLY EVENING. THERE MAY BE ANOTHER ROUND OF THUNDERSTORMS ALONG THE FRONT. WE HAVE COVERED THIS WITH A VICINITY THUNDER AT THIS POINT SINCE THERE IS SOME UNCERTAINTY ABOUT THE COVERAGE OF THE STORMS. WINDS WILL BE GUSTY IN THE WAKE OF THE FRONT WITH MOST LOCATIONS SEEING 20 TO 25 KNOTS. .OUTLOOK...NON VFR CONDITIONS POSSIBLE MONDAY MORNING ACROSS NE OH/NW PA. && .MARINE... WILL CONTINUE WITH THE SMALL CRAFT ADVISORY INTO THE EVENING MAINLY BASED ON WINDS AROUND 20 KNOTS GUSTING TO AROUND 30 KNOTS. RIGHT ALONG THE SHORE WAVES MAY NOT QUITE BE 4 FEET GIVEN FLOW FROM THE SOUTH BUT JUST A BIT OFFSHORE WOULD EXPECT 4 FOOT WAVES. THROUGH THE EVENING AND OVERNIGHT EXPECT WINDS AND WAVES TO DIMINISH BELOW SMALL CRAFT CRITERIA BUT STILL SHOULD BE A GOOD CHOP THROUGH THE EVENING. AFTER MIDNIGHT WINDS WILL TURN FROM SOUTH TO SOUTHWEST BEHIND A COLD FRONT. BY 12Z SUNDAY FRONT SHOULD BE EAST OF THE ISLANDS AND BY 18Z SUNDAY...OFF THE EAST END OF THE LAKE. WINDS WILL CONTINUE TO VEER AROUND TO NORTHWEST SUNDAY NIGHT AS HIGH PRESSURE BUILDS IN BUT SHOULD DIMINISH TO UNDER 10 KNOTS. THE HIGH WILL REMAIN IN CONTROL OF THE WEATHER THROUGH MID WEEK. A WARM FRONT WILL APPROACH THE LAKE FROM THE SOUTH ON THURSDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...OUDEMAN NEAR TERM...LOMBARDY SHORT TERM...OUDEMAN LONG TERM...TK AVIATION...MULLEN MARINE...TK
Hazardous weather outlook, Jun 1, 4:37 AM EDT, 23 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 437 AM EDT SAT JUN 1 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-020845- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 437 AM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LEZ061-142>149-162>169-020845- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 437 AM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 11:55 PM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1155 PM EDT SAT JUN 1 2013 OHZ011>013-020>022-030-031-020600- CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-ASHLAND-WAYNE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...MEDINA... AKRON...RAVENNA...ASHLAND...WOOSTER 1155 PM EDT SAT JUN 1 2013 A LINE OF THUNDERSTORMS EXTENDING FROM CLEVELAND TO WOOSTER IS MOVING EAST ACROSS THE FORECAST AREA AT THIS TIME. THE MAIN THREAT WILL BE VERY HEAVY RAINFALL OVER A SHORT AMOUNT OF TIME...WHICH WILL LEAD TO LOCALIZED FLOODING IN LOW LYING SPOTS AND PONDING ON THE ROADWAYS. RADAR ESTIMATES SHOW RAIN FALLING AT A RATE OF 1 TO 1.5 INCHES PER HOUR. MAYERS
Special weather statement, Jun 2, 12:19 AM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1219 AM EDT SUN JUN 2 2013 OHZ003-006-020445- LUCAS-WOOD- 1219 AM EDT SUN JUN 2 2013 ...SPECIAL WEATHER STATEMENT FOR LUCAS AND NORTHEASTERN WOOD COUNTIES UNTIL 1245 AM EDT... AT 1214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHITEHOUSE...OR 6 MILES NORTHWEST OF WATERVILLE...MOVING NORTHEAST AT 30 MPH. SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THIS STORM.
Special weather statement, Jun 2, 12:30 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1230 AM EDT SUN JUN 2 2013 OHZ032-038-020500- HOLMES-STARK- 1230 AM EDT SUN JUN 2 2013 ...SPECIAL WEATHER STATEMENT FOR HOLMES AND STARK COUNTIES UNTIL 100 AM EDT... AT 1228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORM NEAR MILLERSBURG...MOVING NORTHEAST AT 40 MPH. GUSTY WINDS TO 50 MPH AND SMALL HAIL MAY OCCUR WITH THIS AREA OF THUNDERSTORMS. THESE STORMS MAY AFFECT MILLERSBURG...CANTON AND BREWSTER.
Special weather statement, Jun 2, 1:10 AM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 110 AM EDT SUN JUN 2 2013 OHZ014-023-089-020530- ASHTABULA INLAND-ASHTABULA LAKESHORE-TRUMBULL- 110 AM EDT SUN JUN 2 2013 ...SPECIAL WEATHER STATEMENT FOR ASHTABULA AND TRUMBULL COUNTIES UNTIL 130 AM EDT... AT 105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GIRARD TO CORTLAND...MOVING NORTHEAST AT 30 MPH. THIS LINE OF STORMS IS CAPABLE OF PRODUCING VERY HEAVY RAINFALL IN EXCESS OF 1 INCH IN A SHORT AMOUNT OF TIME. WINDS ASSOCIATED WITH THE LEADING LINE ARE ESTIMATED TO BE BETWEEN 45 AND 50 MPH. MAYERS
Special weather statement, Jun 2, 1:51 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 151 AM EDT SUN JUN 2 2013 PAZ001>003-020630- CRAWFORD-NORTHERN ERIE-SOUTHERN ERIE- 151 AM EDT SUN JUN 2 2013 ...SPECIAL WEATHER STATEMENT FOR CRAWFORD AND ERIE COUNTIES UNTIL 215 AM EDT... AT 147 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF EDINBORO...OR 17 MILES NORTH OF MEADVILLE...MOVING NORTHEAST AT 40 MPH. THIS STORM IS ASSOCIATED WITH A LINE OF STORMS THAT MOVED THROUGH NORTHERN OHIO AND PRODUCED RAINFALL RATES OF 1 TO 1.5 INCHES PER HOUR AND WIND GUSTS NEAR 40 MPH. MAYERS
Special weather statement, Jun 2, 2:01 AM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 201 AM EDT SUN JUN 2 2013 OHZ023-033-020630- MAHONING-TRUMBULL- 201 AM EDT SUN JUN 2 2013 ...SPECIAL WEATHER STATEMENT FOR MAHONING AND SOUTHEASTERN TRUMBULL COUNTIES UNTIL 230 AM EDT... AT 156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF GREENVILLE TO 5 MILES SOUTH OF NILES TO CANFIELD TO SALEM...MOVING EAST AT 40 MPH. WIND GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE. THESE STORMS WILL BE NEAR... YOUNGSTOWN AND BOARDMAN BY 205 AM EDT. HUBBARD AND CAMPBELL BY 210 AM EDT. THE TOWNS OF WEST HILL...AUSTINTOWN...GIRARD...CHURCHILL...BROOKFIELD CENTER...MCDONALD...MINERAL RIDGE...STRUTHERS...POLAND AND LOWELLVILLE ARE ALSO IN THE PATH OF THESE STORMS.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:38 AM EDT | Special Marine Warning | CLE | 112 min | |
| Jun 2, 1:02 AM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark | 43 min |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.